JMI cover

Journal of Mathematical Inequalities

Volume: 8

Year: 2014


Issue: 4 (December, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-51 Yasuo Nakasuji: Refinements of some inequalities related to Jensen's inequality 685–692 View View
08-52 Mustafa Bahşı, Süleyman Solak: On the norms of r-circulant matrices with the hyper-Fibonacci and Lucas numbers 693–705 View View
08-53 Neven Elezović, Lenka Vukšić: Asymptotic expansions of bivariate classical means and related inequalities 707–724 View View
08-54 Edward Neuman: Inequalities involving generalized trigonometric and hyperbolic functions 725–736 View View
08-55 Xiaohong Zuo, Wengui Yang: Lyapunov-type inequalities for higher-order differential equations with one-dimensional p-Laplacian 737–746 View View
08-56 Jianguo Zhao, Junliang Wu, Haisong Cao, Wenshi Liao: Operator inequalities involving the arithmetic, geometric, Heinz and Heron means 747–756 View View
08-57 Sajid Iqbal, Josip Pečarić, Muhammad Samraiz: Opial-type inequalities for two functions with general kernels and applications 757–775 View View
08-58 Hongliang Zuo, Guangcai Duan: Some inequalities of operator monotone functions 777–781 View View
08-59 Liang Zhao: Differential harnack inequality for nonlinear heat equations 783–790 View View
08-60 Ali Akbulut, Okan Kuzu: Marcinkiewicz integrals associated with Schrödinger operator on generalized Morrey spaces 791–801 View View
08-61 Khadija Al-Balushi, Ahmad Al-Salman: Certain Lp bounds for rough singular integrals 803–822 View View
08-62 Ying Liang, Xiaopei Li, Haishan Dong, Shuisheng Chen: Nonlinear difference inequalities with an infinite summation and their applications 823–837 View View
08-63 Phollakrit Thiramanus, Jessada Tariboon, Sotiris K. Ntouyas: Pachpatte's type integral inequalities with integral impulses 839–853 View View
08-64 Wei-Ming Gong, Hui Sun, Yu-Ming Chu: The Schur convexity for the generalized Muirhead mean 855–862 View View
08-65 Halit Orhan, Nihat Yagmur: Partial sums of generalized Bessel functions 863–877 View View
08-66 Weidong Wang, Xiaoyan Wan: Lp-mixed projection bodies and Lp-mixed quermassintegrals 879–888 View View
08-67 Shaoguang Shi, Shanzhen Lu: Some norm inequalities for commutators with symbol function in Morrey spaces 889–897 View View
08-68 Chunrong Liu, Siqi Liu: Best possible inequalities between generalized logarithmic mean and weighted geometric mean of geometric, square-root, and root-square means 899–914 View View
08-69 Feixiang Chen: A note on the Hermite-Hadamard inequality for convex functions on the co-ordinates 915–923 View View
08-70 Hanyu Li, Yanfei Yang: Rigorous multiplicative perturbation bounds for the generalized Cholesky factorization and the Cholesky-like factorization 925–937 View View
08-71 Ladislav Matejíčka: Optimal convex combinations bounds of centroidal and harmonic means for weighted geometric mean of logarithmic and identric means 939–945 View View
08-72 S. S. Dragomir: Upper and lower bounds for the p-angular distance in normed spaces with applications 947–961 View View